# SDR AALA202504096150

- Difficulty date: February 20, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE ACCOMPLISHMENTS OF CPCP 53-210-00 TASK, LEFT HAND RAM AIR MODULE ON FUSELAGE SKIN BETWEEN BS 500G TO 500H AND STR 22L TO STR 24L HAS CORROSION. REMOVED CORROSION. PER B737 SRM 51-10-02 AND PER  B737 SRM 53-00-01-1A PROCEDURE 1.
